# SDR SWAA2023062148969

- Difficulty date: May 16, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 259.5; WL 207; LBL 5<[01] RECIVED FABRICATED INTERCOSTAL FROM OSS LOT # 1528128-1 CUSTOMER RO NO 920188-SWA; AND LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0 DGW 141A5100; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0 OK TO PRIMER;[02] VERIFIED CORRECTIVE ACTION ITEM 1. OKAY TO PRIME AND PART MARK NEW INTERCOSTAL.;[03] APPLIED PRIMER ON NEW INTERCOSTAL IAW AMM 51-21-72-370-804. OK TO INSTALL.;[04] REJECTION OF CORRECTIVE ACTION 3: NEW INTERCOSTAL HAS AREAS OF MISSING PRIMER. SEE STEP 1;[05] PARTIAL STEP 1;[06] VERIFIED STEP 1 AND CORRECTIVE ACTION 3. OK TO INSTALL.;[07] INSTALLED NEW INTERCOSTAL AT STA-259.5 LBL-15.332 TO LBL-3.6 WL 207.540 IAW SRM 51-40-02-0G-0 AND DWG:141A5100. REFER TO EA-23-153-01625-WIP1 STEP 4 CUSTOMER CARD: TTG8Q00L55TN.;[08] VERIFIED CORRECTIVE ACTION 7;[09] UPDATE ITEM 2: ACCOMPLISHED PART MARKING ON NEW STIFFENER IAW EA-23-153-01625-WIP1 STEP 3.;[10] VERIFIED STEP 2 AND CORRECTIVE ACTION 9;[11] INTERCOSTAL CRACKED AT BS 259.5; WL 207; LBL 5 WAS REPAIRED IAW EA 23-153-01625;[12] VERIFIED MEASUREMENTS.
